# SDR DL76K050105

- Difficulty date: February 11, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 14,812 hours, 6,803 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26124121A
- Part serial: DL1643
- Condition: Fire
- Location: Nr 8
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

NR 8 MAIN BRAKE FIRE AT PISTON CLOSEST TO QUICK DISCONNECT AFTER ARRIVAL AT GATE IN MCO.  REPLACED NR 8 BRAKE.  REPLACED NR 8 MAIN TIRE AS A PRECAUTION.  INSPECTED AXLE AND AREA FOR SIGNS OF DAMAGE, NONE FOUND.
